# SDR AALA201810269001

- Difficulty date: October 22, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 58,655 hours, 9,579 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE FROM ROWS 12HJ TO 13HJ.  SECURED THE LIGHT CONNECTOR ON SEAT 12HJ,  OPS TESTED NORMAL IAW MM 33-51-10.
